# SDR C2XA10RI055

- Difficulty date: April 19, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N13566
- Make and model: Emb EMB-145LR
- Aircraft serial: 145622
- Aircraft time: 18,776 hours, 14,301 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC251123F
- Part serial: 9885
- Condition: Burned
- Location: Cockpit
- Part time: 21,308 hours, 20,501 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2087 - EWR - FLIGHT CREW REPORTED 115VAC OFF BUSS ACRID BURNING SMELL IN COCKPIT RADIATING FROM CENTER CONSOLE.  EWR MX REMOVED AND REPLACED INVERTER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
